| Model Number |
MMT-723RNAH |
| Medical Device Problem Codes |
Mechanical Problem (1384); Obstruction of Flow (2423); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Elevated ketones/Diabetic Ketoacidosis (2364)
| Date of Event |
06/02/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they were hospitalized due to diabetic ketoacidosis on (b)(6) 2018.The customer treated high blood glucose with insulin drip.The insulin pump had motor error and no delivery alarm.Customer reports the drive support cap appears normal.Customer did not receive an motor position encoder error alarm.Customer stated they were able to rewind the pump.The customer declined troubleshooting for high blood glucose value.Customer was advised the insulin pump will need to be replaced.Advised to discontinue use of the insulin pump and revert to a back-up plan.The insulin pump will not be returned for analysis.